UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1362

タイトル: On Continuation of Gevrey Class Solutions of Linear Partial Differential Equations
著者: Kaneko, Akira
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 3, Page 551-593
抄録: We give a sufficient condition for the removability of thin singularities of Gevrey class solutions of linear partial differential equations. In \S 1 we give a sufficient condition for the removability in the case of equations with constant coefficients. Then in \S 2 we discuss the necessity of the condition and construct non-trivial solutions with irremovable thin singularities for some class of equations. In \S 3 we give a sufficient condition for the removability of thin singularities of Gevrey class solutions in the case of equations with real analytic coefficients.
URI: http://hdl.handle.net/2261/1362
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040304.pdf277.47 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください